Alert archive / Minnesota / Wind Advisories in 2005
Wind Advisory 2, NWS Duluth, MN
NWS Duluth, MN issued this wind advisory at Nov 12, 2005, 6:43 AM CST for 8 counties in Wisconsin; 10 counties in Minnesota. It took effect at Nov 13, 2005, 12:00 AM CST. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Nov 12, 2005, 6:43 AM CST (12:43 UTC)
- In effect from
- Nov 13, 2005, 12:00 AM CST
- Expired
- Nov 13, 2005, 3:35 PM CST
- In force
- 16 hr
- Issued by
- NWS Duluth, MN
Counties Aitkin County, MN, Carlton County, MN, Cass County, MN, Cook County, MN, Crow Wing County, MN, Itasca County, MN, Koochiching County, MN, Lake County, MN, Pine County, MN, Saint Louis County, MN, Ashland County, WI, Bayfield County, WI, Burnett County, WI, Douglas County, WI, Iron County, WI, Price County, WI, Sawyer County, WI, Washburn County, WI
The radar
The Duluth radar (KDLH), 15 km from the middle of the area, began a volume at 12:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
International Fa, MN (KINL), launched 12:00Z, 0.7 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1140 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- -50 m²/s²
- 0-3 km storm-relative helicity
- 40 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KDLH 121243 NPWDLH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DULUTH MN ISSUED BY NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 643 AM CST SAT NOV 12 2005 ...STRONG WEST TO NORTHWEST WINDS WILL DEVELOP ACROSS NORTHEAST MINNESOTA AND NORTHWEST WISCONSIN TONIGHT AND INTO SUNDAY EVENING... .WEST TO NORTHWEST WINDS AT SPEEDS OF 25 TO 35 MPH...GUSTING TO 50 MPH WILL MOVE INTO NORTHEAST MINNESOTA AND NORTHWEST WISCONSIN SATURDAY NIGHT...AND PERSIST THROUGH SUNDAY EVENING. AN INTENSE SURFACE LOW PRESSURE SYSTEM WILL MOVE OUT OF THE CENTRAL PLAINS TODAY...AND RACE NORTHEASTWARD INTO SOUTH CENTRAL ONTARIO OVERNIGHT. WINDS WILL QUICKLY INCREASE FROM WEST TO EAST ACROSS THE AREA...AS THE SURFACE LOW PASSES AND THE ASSOCIATED COLD FRONT PUSHES THROUGH THE REGION. WINDS SHOULD BEGIN TO SUBSIDE BY SUNDAY AFTERNOON ACROSS NORTH CENTRAL MINNESOTA...AND BY SUNDAY EVENING ACROSS NORTHWEST WISCONSIN. MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-122045- /O.NEW.KDLH.WI.Y.0002.051113T0600Z-051114T0000Z/ KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE- NORTHERN ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/LAKESHORE- SOUTHERN COOK/LAKESHORE-NORTHERN CASS-SOUTHERN ITASCA- SOUTHERN CASS-CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN- CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON- BURNETT-WASHBURN-SAWYER-PRICE- 643 AM CST SAT NOV 12 2005 ...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN DULUTH HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST SUNDAY. WEST TO NORTHWEST WINDS AT SPEEDS OF 25 TO 35 MPH...GUSTING TO 50 MPH WILL MOVE INTO NORTHEAST MINNESOTA AND NORTHWEST WISCONSIN SATURDAY NIGHT...AND PERSIST THROUGH SUNDAY EVENING. AN INTENSE SURFACE LOW PRESSURE SYSTEM WILL MOVE OUT OF THE CENTRAL PLAINS TODAY...AND RACE NORTHEASTWARD INTO SOUTH CENTRAL ONTARIO OVERNIGHT. WINDS WILL QUICKLY INCREASE FROM WEST TO EAST ACROSS THE AREA...AS THE SURFACE LOW PASSES AND THE ASSOCIATED COLD FRONT PUSHES THROUGH THE REGION. WINDS SHOULD BEGIN TO SUBSIDE BY SUNDAY AFTERNOON ACROSS NORTH CENTRAL MINNESOTA...AND BY SUNDAY EVENING ACROSS NORTHWEST WISCONSIN. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH ARE EXPECTED FOR MORE THAN 1 HOUR. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ KAT
6 follow-up statements
000 WWUS73 KDLH 122200 NPWDLH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DULUTH MN 400 PM CST SAT NOV 12 2005 ...STRONG WEST TO NORTHWEST WINDS WILL DEVELOP ACROSS NORTHEAST MINNESOTA AND NORTHWEST WISCONSIN TONIGHT AND INTO SUNDAY EVENING... .WEST TO NORTHWEST WINDS AT SPEEDS OF 25 TO 35 MPH...GUSTING TO 50 MPH WILL MOVE INTO NORTHEAST MINNESOTA AND NORTHWEST WISCONSIN TONIGHT...AND PERSIST THROUGH SUNDAY EVENING. AN INTENSE SURFACE LOW PRESSURE SYSTEM WILL MOVE ACROSS MINNESOTA TONIGHT...AND RACE NORTHEASTWARD INTO SOUTH CENTRAL ONTARIO OVERNIGHT. WINDS WILL QUICKLY INCREASE FROM WEST TO EAST ACROSS THE AREA...AS THE SURFACE LOW PASSES AND THE ASSOCIATED COLD FRONT PUSHES THROUGH THE REGION. WINDS SHOULD BEGIN TO SUBSIDE BY SUNDAY AFTERNOON ACROSS NORTH CENTRAL MINNESOTA...AND BY SUNDAY EVENING ACROSS NORTHWEST WISCONSIN. MNZ010>012-018-019-025-026-122300- /O.CAN.KDLH.WI.Y.0002.051113T0600Z-051114T0000Z/ KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE- NORTHERN ITASCA-CENTRAL ST. LOUIS-NORTHERN CASS-SOUTHERN ITASCA- 400 PM CST SAT NOV 12 2005 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN DULUTH HAS CANCELLED THE WIND ADVISORY. $$ MNZ020-021-033>038-WIZ001>004-006>009-130600- /O.CON.KDLH.WI.Y.0002.051113T0600Z-051114T0000Z/ SOUTHERN LAKE/LAKESHORE-SOUTHERN COOK/LAKESHORE-SOUTHERN CASS- CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN- CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON- BURNETT-WASHBURN-SAWYER-PRICE- 400 PM CST SAT NOV 12 2005 ...WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST SUNDAY... WEST TO NORTHWEST WINDS AT SPEEDS OF 25 TO 35 MPH...GUSTING TO 50 MPH WILL MOVE INTO NORTHEAST MINNESOTA AND NORTHWEST WISCONSIN TONIGHT...AND PERSIST THROUGH SUNDAY EVENING. SOME AREAS AFFECTED INCLUDE...GRAND MARAIS...TWO HARBORS...DULUTH...THE BRAINERD LAKES AREA...THE MILLE LACS LAKE AREA...THE SAVANNAH FOREST...PINE CITY...SUPERIOR...ASHLAND...HURLEY...MINONG...AND PHILLIPS. WINDS SHOULD BEGIN TO SUBSIDE BY SUNDAY AFTERNOON ACROSS NORTH CENTRAL MINNESOTA...AND BY SUNDAY EVENING ACROSS NORTHWEST WISCONSIN. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH ARE EXPECTED FOR MORE THAN 1 HOUR. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ GSF
000 WWUS73 KDLH 122224 CCA NPWDLH URGENT - WEATHER MESSAGE...CORRECTED EXPIRATION TIME NATIONAL WEATHER SERVICE DULUTH MN 400 PM CST SAT NOV 12 2005 ...STRONG WEST TO NORTHWEST WINDS WILL DEVELOP ACROSS NORTHEAST MINNESOTA AND NORTHWEST WISCONSIN TONIGHT AND INTO SUNDAY EVENING... .WEST TO NORTHWEST WINDS AT SPEEDS OF 25 TO 35 MPH...GUSTING TO 50 MPH WILL MOVE INTO NORTHEAST MINNESOTA AND NORTHWEST WISCONSIN TONIGHT...AND PERSIST THROUGH SUNDAY EVENING. AN INTENSE SURFACE LOW PRESSURE SYSTEM WILL MOVE ACROSS MINNESOTA TONIGHT...AND RACE NORTHEASTWARD INTO SOUTH CENTRAL ONTARIO OVERNIGHT. WINDS WILL QUICKLY INCREASE FROM WEST TO EAST ACROSS THE AREA...AS THE SURFACE LOW PASSES AND THE ASSOCIATED COLD FRONT PUSHES THROUGH THE REGION. WINDS SHOULD BEGIN TO SUBSIDE BY SUNDAY AFTERNOON ACROSS NORTH CENTRAL MINNESOTA...AND BY SUNDAY EVENING ACROSS NORTHWEST WISCONSIN. MNZ010>012-018-019-025-026-122300- /O.CAN.KDLH.WI.Y.0002.051113T0600Z-051114T0000Z/ KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE- NORTHERN ITASCA-CENTRAL ST. LOUIS-NORTHERN CASS-SOUTHERN ITASCA- 400 PM CST SAT NOV 12 2005 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN DULUTH HAS CANCELLED THE WIND ADVISORY. $$ MNZ020-021-033>038-WIZ001>004-006>009-131000- /O.CON.KDLH.WI.Y.0002.051113T0600Z-051114T0000Z/ SOUTHERN LAKE/LAKESHORE-SOUTHERN COOK/LAKESHORE-SOUTHERN CASS- CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN- CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON- BURNETT-WASHBURN-SAWYER-PRICE- 400 PM CST SAT NOV 12 2005 ...WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST SUNDAY... WEST TO NORTHWEST WINDS AT SPEEDS OF 25 TO 35 MPH...GUSTING TO 50 MPH WILL MOVE INTO NORTHEAST MINNESOTA AND NORTHWEST WISCONSIN TONIGHT...AND PERSIST THROUGH SUNDAY EVENING. SOME AREAS AFFECTED INCLUDE...GRAND MARAIS...TWO HARBORS...DULUTH...THE BRAINERD LAKES AREA...THE MILLE LACS LAKE AREA...THE SAVANNAH FOREST...PINE CITY...SUPERIOR...ASHLAND...HURLEY...MINONG...AND PHILLIPS. WINDS SHOULD BEGIN TO SUBSIDE BY SUNDAY AFTERNOON ACROSS NORTH CENTRAL MINNESOTA...AND BY SUNDAY EVENING ACROSS NORTHWEST WISCONSIN. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH ARE EXPECTED FOR MORE THAN 1 HOUR. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ GSF
000 WWUS73 KDLH 130938 NPWDLH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DULUTH MN 338 AM CST SUN NOV 13 2005 ...STRONG WINDS HAVE DEVELOPED ACROSS THE NORTHLAND... .NORTHWEST WINDS OF 30 MPH WITH SOME GUSTS TO 50 MPH WILL CONTINUE ACROSS NORTHEASTERN MINNESOTA AND NORTHWESTERN WISCONSIN THROUGH TODAY. THE WINDS ARE ASSOCIATED WITH DEEP LOW PRESSURE OVER LAKE SUPERIOR. WINDS ARE EXPECTED TO SUBSIDE RAPIDLY THIS EVENING. MNZ020-021-131045- /O.CAN.KDLH.WI.Y.0002.000000T0000Z-051114T0000Z/ SOUTHERN LAKE/LAKESHORE-SOUTHERN COOK/LAKESHORE- 338 AM CST SUN NOV 13 2005 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN DULUTH HAS CANCELLED THE WIND ADVISORY AND REPLACED IT WITH A WINTER WEATHER ADVISORY ALONG THE NORTH SHORE OF LAKE SUPERIOR. $$ MNZ025-132200- /O.EXB.KDLH.WI.Y.0002.000000T0000Z-051113T2200Z/ NORTHERN CASS- 338 AM CST SUN NOV 13 2005 ...WIND ADVISORY IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN DULUTH HAS ISSUED A WIND ADVISORY. WINDS OF 30 MPH WITH GUSTS TO 50 MPH ARE EXPECTED. SUCH WINDS WILL MAKE WALKING AND DRIVING OF HIGH PROFILE VEHICLES DIFFICULT. USE EXTRA CAUTION. $$ MNZ033>038-WIZ001>004-006>009-132200- /O.EXT.KDLH.WI.Y.0002.000000T0000Z-051113T2200Z/ SOUTHERN CASS-CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN- CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON- BURNETT-WASHBURN-SAWYER-PRICE- 338 AM CST SUN NOV 13 2005 ...WIND ADVISORY NOW IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... WINDS OF 30 MPH WITH GUSTS TO 50 MPH ARE EXPECTED. SUCH WINDS WILL MAKE WALKING AND DRIVING OF HIGH PROFILE VEHICLES DIFFICULT. USE EXTRA CAUTION. $$ EOM
000 WWUS73 KDLH 131052 CCA NPWDLH URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE DULUTH MN 450 AM CST SUN NOV 13 2005 ...STRONG WINDS HAVE DEVELOPED ACROSS THE NORTHLAND... .NORTHWEST WINDS OF 30 MPH WITH SOME GUSTS TO 50 MPH WILL CONTINUE ACROSS NORTHEASTERN MINNESOTA AND NORTHWESTERN WISCONSIN THROUGH TODAY. THE WINDS ARE ASSOCIATED WITH DEEP LOW PRESSURE OVER LAKE SUPERIOR. WINDS ARE EXPECTED TO SUBSIDE RAPIDLY THIS EVENING. MNZ020-021-131200- /O.CAN.KDLH.WI.Y.0002.000000T0000Z-051114T0000Z/ SOUTHERN LAKE/LAKESHORE-SOUTHERN COOK/LAKESHORE- 450 AM CST SUN NOV 13 2005 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN DULUTH HAS CANCELLED THE WIND ADVISORY AND REPLACED IT WITH A WINTER WEATHER ADVISORY ALONG THE NORTH SHORE OF LAKE SUPERIOR. $$ MNZ025-132200- /O.COR.KDLH.WI.Y.0002.000000T0000Z-051113T2200Z/ NORTHERN CASS- 450 AM CST SUN NOV 13 2005 ...WIND ADVISORY IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN DULUTH HAS ISSUED A WIND ADVISORY. WINDS OF 30 MPH WITH GUSTS TO 50 MPH ARE EXPECTED ACROSS NORTHWEST WISCONSIN AND NORTHEAST MINNESOTA FROM DULUTH ON SOUTH. SUCH WINDS WILL MAKE WALKING AND DRIVING OF HIGH PROFILE VEHICLES DIFFICULT. USE EXTRA CAUTION. $$ MNZ033>038-WIZ001>004-006>009-132200- /O.COR.KDLH.WI.Y.0002.000000T0000Z-051113T2200Z/ SOUTHERN CASS-CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN- CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON- BURNETT-WASHBURN-SAWYER-PRICE- 450 AM CST SUN NOV 13 2005 ...WIND ADVISORY NOW IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... WINDS OF 30 MPH WITH GUSTS TO 50 MPH ARE EXPECTED ACROSS NORTHWEST WISCONSIN AND NORTHEAST MINNESOTA FROM DULUTH ON SOUTH. SUCH WINDS WILL MAKE WALKING AND DRIVING OF HIGH PROFILE VEHICLES DIFFICULT. USE EXTRA CAUTION. $$ EOM
000 WWUS73 KDLH 131749 NPWDLH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DULUTH MN 1149 AM CST SUN NOV 13 2005 MNZ025-033>036-131900- /O.CAN.KDLH.WI.Y.0002.000000T0000Z-051113T2200Z/ NORTHERN CASS-SOUTHERN CASS-CROW WING-NORTHERN AITKIN- SOUTHERN AITKIN- 1149 AM CST SUN NOV 13 2005 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN DULUTH HAS CANCELLED THE WIND ADVISORY. WINDS HAVE FALLEN BELOW WIND ADVISORY CRITERIA FOR AITKIN...CASS...AND CROW WING COUNTIES. HOWEVER...IT WILL REMAIN WINDY WITH A FEW GUSTS AROUND 40 MPH EARLY THIS AFTERNOON. $$ MNZ037-038-WIZ001>004-006>009-132200- /O.CON.KDLH.WI.Y.0002.000000T0000Z-051113T2200Z/ CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON- BURNETT-WASHBURN-SAWYER-PRICE- 1149 AM CST SUN NOV 13 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON. NORTHWEST WINDS 20 TO 30 MPH...WITH GUSTS TO 45 MPH WILL CONTINUE THIS AFTERNOON ACROSS NORTHWEST WISCONSIN AND IN FAR EASTERN MINNESOTA. $$ MELDE
000 WWUS73 KDLH 132135 NPWDLH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DULUTH MN 335 PM CST SUN NOV 13 2005 MNZ037-038-WIZ001>004-006>009-132245- /O.CAN.KDLH.WI.Y.0002.000000T0000Z-051113T2200Z/ CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON- BURNETT-WASHBURN-SAWYER-PRICE- 335 PM CST SUN NOV 13 2005 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN DULUTH HAS CANCELLED THE WIND ADVISORY. WINDS HAVE DIMINISHED BELOW WIND ADVISORY CRITERIA. HOWEVER...GUSTS TO 40 MPH ARE STILL POSSIBLE THROUGH ABOUT 6 PM...MAINLY AROUND LAKE SUPERIOR. $$ MELDE
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Duluth, MN wrote its last area forecast discussion before this wind advisory went out at Nov 12, 4:34 AM CST, 2 hours 9 minutes earlier.
Area forecast discussion, Nov 12, 4:34 AM CST, 2 hours 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DULUTH MN ISSUED BY NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 434 AM CST SAT NOV 12 2005 .DISCUSSION... EVENTFUL FCST ON TAP FOR NE MN/NW WI THRU THE NEXT SEVERAL DAYS...WITH SEVERAL INTENSE SYSTEMS SET TO SWING THRU THE UPR MIDWEST. SFC LO CURRENTLY PARKED OVR WRN NE WILL DEEPEN SIGNIFICANTLY AND RACE NEWRD TODAY AND TNGT AS INTENSE UPR TROF /CURRENTLY MOVING OUT OF NRN NM AND SERN CO/ EJECTS INTO THE CNTRL PLAINS. FINALLY THIS EVENING...THE NAM SOLN HAS COME INTO LINE WITH THE MORE AGGRESSIVE /AND CONSISTENT/ GFS...LENDING EVEN MORE CONFIDENCE TO THE FCST OVR THE NEXT COUPLE OF DAYS. WITH THIS FINAL PIECE OF THE PUZZLE FALLING INTO PLACE...HAVE INCR POPS TO THE CATEGORICAL LEVEL EVEN EARLIER THAN THE PRVS FCST...AS STRONG MID LVL FRONTOGENESIS FEATURE DEVELOPS LATER THIS MRNG ALNG THE INVERTED TROF AXIS /STRETCHING FM WRN NE TO NR DLH THIS MRNG/ AND PUSHES NEWRD INTO NE MN BY THIS EVE. PCPN SHUD LAST THRU SUN AFTN IN THE ARROWHEAD...WHEN SFC LO FINALLY MOVES INTO ERN ONTARIO AND WRN QUEBEC...TAKING ITS WRAPAROUND MOISTURE /AND LAKE EFFECT ACCENTUATING NWLY WINDS/ WITH IT. IN ADDITION TO THE PCPN...STRONG W TO NW WINDS WILL DEVELOP ON THE BACKSIDE OF THE DEPARTING SFC LO...AS STRONG LO LVL CAA AND H8 WINDS IN THE 45 TO 50 KT RANGE PUSH INTO THE FA. WEAK SFC RIDGING WILL BUILD INTO THE UPR MIDWEST SUN NGT AND INTO EARLY MON...BEFORE THE NEXT SYSTEM DIVES SWRD OUT OF CANADA. THE MODELS HAVE BEEN TRENDING MORE SWRD WITH EVERY RUN...SHOVING THE POTENTIAL FOR GREATEST SNOWFALL SWRD. LATEST MODELS HAVE THE H7 LO TRACKING ALNG THE MN/IA BRDR LATE MON. HAVE KEPT THE GOING CHC POPS FROM THE PRVS FCST...BUT HAVE NUDGED THE HIGHEST SNOW AMTS MORE TOWARD CNTRL MN. POTENTIAL FOR SOME GOOD SNOWFALL EXISTS WITH STRONG MID LVL FRONTOGENESIS FEATURE AND ENERGETIC NATURE OF THE SYSTEM. THE POPS/WX FOR THE REMAINDER OF THE FCST PKG LOOKED ON TRACK...WITH MORE AMPLIFIED SFC RDG MOVING IN FOR A COUPLE OF DAYS ON THE HEELS OF THIS SECOND SFC LO. A RELATIVELY WEAK SFC LO /ESPECIALLY CONSIDERING ITS PREDECESSORS IN THIS FCST PKG/ WL MOV ACRS SRN CANADA MID WEEK...BRINGING ANOTHER CHC OF SNOW TO THE RGN. TEMP WISE...IT LOOKS LIKE THE ABV NRML WX WILL BE ABSENT FOR MUCH OF THE NEXT WEEK...AFTER THIS AFTERNOON ANYWAY...WITH SUBZERO CELSIUS H8 TEMPS PRESIDING OVR THE AREA. && .AVIATION...VFR CONDITIONS ARE EXPECTED THROUGH THE MORNING...BUT CEILINGS LOWERING TO MVFR THIS AFTERNOON AS THE NEBRASKA SURFACE LOW PUSHES TOWARD SOUTHERN MINNESOTA. WIDESPREAD IFR CEILINGS TONIGHT WITH RAIN..WHICH WILL CHANGE TO SNOW WESTERN SECTIONS LATE. && .DLH WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. LS...NONE. KAT/JPR
Hazardous weather outlook, Nov 11, 3:56 PM CST, 14 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DULUTH MN 356 PM CST FRI NOV 11 2005 LSZ121-140>148-162-MNZ010>012-018>021-025-026-033>038-WIZ001>004- 006>009-121230- BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN- GRAND MARAIS TO TACONITE HARBOR MN- TACONITE HARBOR TO SILVER BAY HARBOR MN- SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN- DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI- SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI- OPEN WATERS OF LAKE SUPERIOR WEST OF A LINE FROM SAXON HARBOR WI TO GRAND PORTAGE MN-KOOCHICHING-NORTHERN ST. LOUIS- NORTHERN COOK/NORTHERN LAKE-NORTHERN ITASCA-CENTRAL ST. LOUIS- SOUTHERN LAKE/LAKESHORE-SOUTHERN COOK/LAKESHORE-NORTHERN CASS- SOUTHERN ITASCA-SOUTHERN CASS-CROW WING-NORTHERN AITKIN- SOUTHERN AITKIN-CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD- ASHLAND-IRON-BURNETT-WASHBURN-SAWYER-PRICE- 356 PM CST FRI NOV 11 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MINNESOTA AND NORTHWEST WISCONSIN. .DAY ONE...THIS EVENING AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS ARE POSSIBLE SATURDAY AFTERNOON AND NIGHT...MAINLY EAST OF A LINE FROM ELY TO HIBBING TO AITKIN MINNESOTA. STRONG WINDS WILL DEVELOP LATE SATURDAY NIGHT INTO SUNDAY...GUSTING TO 40 TO 45 MPH IN INLAND LOCATIONS. HIGH WINDS AND WAVES ARE EXPECTED ACROSS WESTERN LAKE SUPERIOR SATURDAY NIGHT THROUGH SUNDAY EVENING...PRODUCING HAZARDOUS CONDITIONS FOR SMALL CRAFT. WINDS WILL INCREASE TO GALE FORCE ON SUNDAY. THERE IS A CHANCE OF LIGHT TO MODERATE SNOW ACCUMULATIONS ACROSS PARTS OF NORTHERN MINNESOTA SATURDAY NIGHT INTO SUNDAY...AND FOR MOST OF THE AREA MONDAY AND MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON AND TONIGHT.
Nearby
Wind Advisories in Minnesota, 2005Wind Advisories in Wisconsin, 2005Every wind advisory in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.